# SDR UPS03540851

- Difficulty date: June 14, 2003
- Submitted: June 18, 2003
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 AFT OBS SMOKE GOGGLES CRACKED.   REMOVED AND REPLACED AFT OBS SMOKE GOGGLES.
